# SDR USAA20110303BB014

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LIH - FLT 146  EN ROUTE PHX TO LIH.  THE LEFT ENGINE HAD AN INTERMITTENT ENGINE FIRE INDICATION.  MAINTENANCE ACCOMPLISHED A TEMPORARY WIRE REPAIR AT THE SIX O'CLOCK, INBOARD SIDE, AFT OF GEAR BOX.
